The Continuous Prisoner's Dilemma: I. Linear Reactive Strategies [Protected Link] The Continuous Prisoner's Dilemma: I. Linear Reactive Strategies

<-Back

@Article{wahl-1999a,
  author         = {Lindi M. Wahl and Martin A. Nowak},
  title          = {The Continuous Prisoner's Dilemma: I. Linear Reactive Strategies},
  year           = {1999},
  volume         = {200},
  pages          = {307--321},
  journal        = {Journal of Theoretical Biology},
  url            = {http://www.ped.fas.harvard.edu/pdf_files_old/JTB99b.pdf},
  key            = {wahl-1999a}
}

No Review Available
<-Back